Jump to content

Pnurse Update


Recommended Posts

Hiya-

You remember that I had an appointment to see my pnurse that put me at over 2 months between visits, right? Well, my mom (who always has a way of getting things done) managed to get me in on the 12th, not on the 26th. Telling him that I had already been playing pdoc and adjusted my own meds may have helped. I know that is bad behavior.

Anyway...

as i've mentioned in other places, i don't know where i want to go with my new med schedule. the topamax has to go because it gives me anxiety and i can't sleep at night. that is why i cut it from 100 to 50 (without consulting my pnurse). i feel so much better now and can sleep!

i want to leave topa entirely. my pnurse is afraid that with only 1 mood stabilizer that i'll have a break-through episode. i've pondered this, and come up with

1. when i have had break-throughs, it has been when i haven't taken my lamictal right

2. it has been without an atypical in my med schedule

so, it seems like if i take my lamictal right and my risperdal, i should be ok. any thoughts?

it has been so long since i've seen him. where do i even start? start with 'you a-hole..!!!'

loon

Link to comment
Share on other sites

Question I would consider - are you absolutely sure that the risperdal is sufficient to maintain possible upswings into mania? If I ditched my trileptal I'm pretty sure that eventually I'd start bouncing off the ceiling, even with the addition of an AAP. I know the WB is supposed to be safe for us (I'm on it too), but I'd worry about taking it without the safety net of an AC to hold me down. The lamictal works on preventing downslides into depression, not the other way round, and aren't your typical probs with manias rather than depression?

PS - have you ever tried or considered trileptal? VERY few side effects - it's one of the (if not THE) best meds I've ever taken, and it really does the job in containing mania.

M

Link to comment
Share on other sites

Helena-

It's been your opinion to keep the Topa. do you think i should keep it, even in the relatively small dose it is in? i don't know if it is doing anything at all in this dose! it is only 50mg. i feel like i'm risking a lot (the kidney stones, continuing being stupid, which has mostly gone away) so I can keep the 50mg.

Maybe he'll talk me into keeping it, I don't know. he's in love with it.

should i just get him to add a hypnotic for nights when i can't sleep due to this stuff? sometimes even this low dose gives me insomnia and i take 2 rozerem, and that still doesn't help. i end up sleeping forever and even when i wake up for work and take a caffeine pill, i still yawn and find myself half asleep at work!

the biggest problems with topamax are anxiety and insomnia. maybe he can help me find a way around those two. maybe actually taking my klonopin on schedule and giving me a hypnotic would go a long way.

loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...